# SDR SWAA2021110539652

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737*
- Aircraft serial: 33853
- Aircraft time: 57,738 hours, 34,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS IS FADED ; / [01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01; [02] REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01
